# SDR ASOA2014102411486

- Difficulty date: September 14, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,920 hours, 20,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT NR 1 SLAT SS 135.75.   FOUND TO BE OUT OF LIMITS IAW SRM 57-42-01-101-001-A01.  REPAIRED IAW  EA 25-2014-275 ITEM 3 COMPLIED WITH ITEM 4 .
